Good and semi-stable reductions of Shimura varieties
[Bonne réduction et réduction semi-stable de variétés de Shimura]
Journal de l'École polytechnique — Mathématiques, Tome 7 (2020) , pp. 497-571.

Nous étudions des variantes des modèles locaux introduits par le deuxième auteur et Zhu, et les modèles intégraux correspondants des variétés de Shimura de type abélien. Nous déterminons tous les cas de bonne réduction, resp. de réduction semi-stable, sous des hypothèses de ramification modérée.

We study variants of the local models constructed by the second author and Zhu and consider corresponding integral models of Shimura varieties of abelian type. We determine all cases of good, resp. of semi-stable, reduction under tame ramification hypotheses.

Reçu le : 2018-10-11
Accepté le : 2020-03-06
Publié le : 2020-03-25
DOI : https://doi.org/10.5802/jep.123
Classification : 11G18,  14G35
Mots clés: Variétés de Shimura, modèles locaux, espaces de Rapoport-Zink, variétés de Schubert
@article{JEP_2020__7__497_0,
     author = {Xuhua He and Georgios Pappas and Michael Rapoport},
     title = {Good and semi-stable reductions of Shimura~varieties},
     journal = {Journal de l'\'Ecole polytechnique --- Math\'ematiques},
     publisher = {\'Ecole polytechnique},
     volume = {7},
     year = {2020},
     pages = {497-571},
     doi = {10.5802/jep.123},
     language = {en},
     url = {jep.centre-mersenne.org/item/JEP_2020__7__497_0/}
}
Xuhua He; Georgios Pappas; Michael Rapoport. Good and semi-stable reductions of Shimura varieties. Journal de l'École polytechnique — Mathématiques, Tome 7 (2020) , pp. 497-571. doi : 10.5802/jep.123. https://jep.centre-mersenne.org/item/JEP_2020__7__497_0/

[1] K. Arzdorf - “On local models with special parahoric level structure”, Michigan Math. J. 58 (2009) no. 3, p. 683-710 | Article | MR 2595559 | Zbl 1186.14026

[2] S. Billey & V. Lakshmibai - Singular loci of Schubert varieties, Progress in Math., vol. 182, Birkhäuser Boston, Inc., Boston, MA, 2000 | Article | MR 1782635 | Zbl 0959.14032

[3] N. Bourbaki - Lie groups and Lie algebras. Chapters 4–6, Elements of Mathematics, Springer-Verlag, Berlin, 2002 | Article | Zbl 0983.17001

[4] M. Brion - “Equivariant cohomology and equivariant intersection theory”, in Representation theories and algebraic geometry (Montreal, PQ, 1997), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 514, Kluwer Acad. Publ., Dordrecht, 1998, p. 1-37

[5] F. Bruhat & J. Tits - “Groupes réductifs sur un corps local. II. Schémas en groupes. Existence d’une donnée radicielle valuée”, Publ. Math. Inst. Hautes Études Sci. 60 (1984), p. 197-376 | Zbl 0597.14041

[6] F. Bruhat & J. Tits - “Groupes algébriques sur un corps local. III. Compléments et applications à la cohomologie galoisienne”, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (1987) no. 3, p. 671-698 | Zbl 0657.20040

[7] J. B. Carrell - “The Bruhat graph of a Coxeter group, a conjecture of Deodhar, and rational smoothness of Schubert varieties”, in Algebraic groups and their generalizations: classical methods (University Park, PA, 1991), Proc. Sympos. Pure Math., vol. 56, American Mathematical Society, Providence, RI, 1994, p. 53-61 | MR 1278700 | Zbl 0818.14020

[8] B. Conrad - “Reductive group schemes”, in Autour des schémas en groupes. Vol. I, Panoramas & Synthèses, vol. 42/43, Société Mathématique de France, Paris, 2014, p. 93-444 | MR 3362641 | Zbl 1349.14151

[9] P. Deligne - “Variétés de Shimura: interprétation modulaire, et techniques de construction de modèles canoniques”, Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 2 (Proc. Sympos. Pure Math.) XXXIII (1979), p. 247-289 | Zbl 0437.14012

[10] V. G. Drinfeld - “Coverings of p-adic symmetric domains”, Funkcional. Anal. i Priložen. 10 (1976) no. 2, p. 29-40

[11] S. Evens & I. Mirković - “Characteristic cycles for the loop Grassmannian and nilpotent orbits”, Duke Math. J. 97 (1999) no. 1, p. 109-126 | Article | MR 1682280 | Zbl 1160.22306

[12] G. Faltings - “The category ℳℱ in the semistable case”, Izv. Ross. Akad. Nauk Ser. Mat. 80 (2016) no. 5, p. 41-60 | Article

[13] A. Genestier & J. Tilouine - “Systèmes de Taylor-Wiles pour GSp 4 ”, in Formes automorphes. II. Le cas du groupe GSp(4), Astérisque, vol. 302, Société Mathématique de France, Paris, 2005, p. 177-290

[14] L. J. Gerstein - Basic quadratic forms, Graduate Studies in Math., vol. 90, American Mathematical Society, Providence, RI, 2008 | Article | MR 2396246 | Zbl 1147.11002

[15] U. Görtz - “On the flatness of models of certain Shimura varieties of PEL-type”, Math. Ann. 321 (2001) no. 3, p. 689-727 | Article | MR 1871975 | Zbl 1073.14526

[16] U. Görtz - “On the flatness of local models for the symplectic group”, Adv. Math. 176 (2003) no. 1, p. 89-115 | Article | MR 1978342 | Zbl 1051.14027

[17] B. Gross - “Parahorics”, available at http://www.math.harvard.edu/~gross/eprints.html

[18] T. J. Haines - “Introduction to Shimura varieties with bad reduction of parahoric type”, in Harmonic analysis, the trace formula, and Shimura varieties, Clay Math. Proc., vol. 4, American Mathematical Society, Providence, RI, 2005, p. 583-642 | MR 2192017 | Zbl 1148.11028

[19] T. J. Haines & T. Richarz - “Smooth Schubert varieties in twisted affine Grassmannians”, 2018 | arXiv:1809.08464

[20] T. J. Haines & T. Richarz - “Normality and Cohen-Macaulayness of parahoric local models”, 2019 | arXiv:1903.10585

[21] M. Harris & R. Taylor - “Regular models of certain Shimura varieties”, Asian J. Math. 6 (2002) no. 1, p. 61-94 | Article | MR 1902647 | Zbl 1008.11022

[22] X. He & M. Rapoport - “Stratifications in the reduction of Shimura varieties”, Manuscripta Math. 152 (2017) no. 3-4, p. 317-343 | Article | MR 3608295 | Zbl 06690948

[23] X. He - “Kottwitz-Rapoport conjecture on unions of affine Deligne-Lusztig varieties”, Ann. Sci. École Norm. Sup. (4) 49 (2016) no. 5, p. 1125-1141 | Article | MR 3581812 | Zbl 1375.14166

[24] N. Iwahori & H. Matsumoto - “On some Bruhat decomposition and the structure of the Hecke rings of p-adic Chevalley groups”, Publ. Math. Inst. Hautes Études Sci. 25 (1965), p. 5-48

[25] D. Kazhdan & G. Lusztig - “Representations of Coxeter groups and Hecke algebras”, Invent. Math. 53 (1979) no. 2, p. 165-184 | Article | MR 560412 | Zbl 0499.20035

[26] M. Kisin & G. Pappas - “Integral models of Shimura varieties with parahoric level structure”, Publ. Math. Inst. Hautes Études Sci. 128 (2018), p. 121-218 | Article | MR 3905466 | Zbl 07018373

[27] N. Krämer - “Local models for ramified unitary groups”, Abh. Math. Sem. Univ. Hamburg 73 (2003), p. 67-80 | Article | MR 2028507 | Zbl 1053.14024

[28] S. Kumar - “The nil Hecke ring and singularity of Schubert varieties”, Invent. Math. 123 (1996) no. 3, p. 471-506 | Article | MR 1383959 | Zbl 0863.14031

[29] S. Kumar - Kac-Moody groups, their flag varieties and representation theory, Progress in Math., vol. 204, Birkhäuser Boston, Inc., Boston, MA, 2002 | Article | MR 1923198 | Zbl 1026.17030

[30] B. Levin - “Local models for Weil-restricted groups”, Compositio Math. 152 (2016) no. 12, p. 2563-2601 | Article | MR 3594288 | Zbl 1375.14093

[31] A. Malkin, V. Ostrik & M. Vybornov - “The minimal degeneration singularities in the affine Grassmannians”, Duke Math. J. 126 (2005) no. 2, p. 233-249 | Article | MR 2115258 | Zbl 1078.14016

[32] J. S. Milne - “The points on a Shimura variety modulo a prime of good reduction”, in The zeta functions of Picard modular surfaces, Univ. Montréal, Montreal, QC, 1992, p. 151-253 | MR 1155229 | Zbl 0821.14016

[33] J. S. Milne & K.-Y. Shih - “Langlands’s construction of the Taniyama group”, in Hodge cycles, motives, and Shimura varieties, Lect. Notes in Math., vol. 900, Springer-Verlag, Berlin-New York, 1982, p. 229-260 | Article | Zbl 0478.12011

[34] G. Pappas - “On the arithmetic moduli schemes of PEL Shimura varieties”, J. Algebraic Geom. 9 (2000) no. 3, p. 577-605 | MR 1752014 | Zbl 0978.14023

[35] G. Pappas - “Arithmetic models for Shimura varieties”, Proceedings of the International Congress of Mathematicians (Rio de Janeiro, 2018). Vol. II (2018), p. 377-398

[36] G. Pappas - “On integral models of Shimura varieties”, preprint

[37] G. Pappas & M. Rapoport - “Local models in the ramified case. I. The EL-case”, J. Algebraic Geom. 12 (2003) no. 1, p. 107-145 | Article | MR 1948687 | Zbl 1063.14029

[38] G. Pappas & M. Rapoport - “Twisted loop groups and their affine flag varieties”, Adv. Math. 219 (2008) no. 1, p. 118-198, With an appendix by T. Haines and M. Rapoport | Article | MR 2435422 | Zbl 1159.22010

[39] G. Pappas & M. Rapoport - “Local models in the ramified case. III. Unitary groups”, J. Inst. Math. Jussieu 8 (2009) no. 3, p. 507-564 | Article | MR 2516305 | Zbl 1185.14018

[40] G. Pappas, M. Rapoport & B. Smithling - “Local models of Shimura varieties, I. Geometry and combinatorics”, in Handbook of moduli. Vol. III, Adv. Lect. Math. (ALM), vol. 26, Int. Press, Somerville, MA, 2013, p. 135-217 | MR 3135437 | Zbl 1322.14014

[41] G. Pappas & X. Zhu - “Local models of Shimura varieties and a conjecture of Kottwitz”, Invent. Math. 194 (2013) no. 1, p. 147-254, Erratum: Ibid. p. 255 | Article | MR 3103258 | Zbl 1294.14012

[42] M. Rapoport - “A guide to the reduction modulo p of Shimura varieties”, in Automorphic forms. I, Astérisque, vol. 298, Société Mathématique de France, Paris, 2005, p. 271-318

[43] M. Rapoport & E. Viehmann - “Towards a theory of local Shimura varieties”, Münster J. Math. 7 (2014) no. 1, p. 273-326 | MR 3271247 | Zbl 1378.11070

[44] M. Rapoport & T. Zink - Period spaces for p-divisible groups, Annals of Math. Studies, vol. 141, Princeton University Press, Princeton, NJ, 1996 | Article

[45] P. Scholze & J. Weinstein - “Berkeley lectures on p-adic geometry”, 2017, preprint, http://www.math.uni-bonn.de/people/scholze/Berkeley.pdf

[46] Stacks Project Authors - “The Stacks Project”, 2019, https://stacks.math.columbia.edu

[47] J. Tits - “Reductive groups over local fields”, in Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., vol. XXXIII, American Mathematical Society, Providence, RI, 1979, p. 29-69 | Zbl 0415.20035

[48] A. Vasiu & T. Zink - “Purity results for p-divisible groups and abelian schemes over regular bases of mixed characteristic”, Doc. Math. 15 (2010), p. 571-599

[49] R. Zhou - “Mod-p isogeny classes on Shimura varieties with parahoric level structure”, 2017 | arXiv:1707.09685

[50] X. Zhu - “Affine Demazure modules and T-fixed point subschemes in the affine Grassmannian”, Adv. Math. 221 (2009) no. 2, p. 570-600 | Article | MR 2508931

[51] X. Zhu - “On the coherence conjecture of Pappas and Rapoport”, Ann. of Math. (2) 180 (2014) no. 1, p. 1-85 | Article | MR 3194811 | Zbl 1300.14042

[52] X. Zhu - “The geometric Satake correspondence for ramified groups”, Ann. Sci. École Norm. Sup. (4) 48 (2015) no. 2, p. 409-451 | Article | MR 3346175 | Zbl 1392.11036